Anabolics
Search More Than 6,000,000 Posts
Results 1 to 7 of 7
  1. #1
    J*U*icEd's Avatar
    J*U*icEd is offline Anabolic Member
    Join Date
    Feb 2003
    Location
    LI, NY kidd!!
    Posts
    3,167

    dark blood after injection!?!?

    today i took a tren shot in the delt...and when i pulled back everything was fine....no blood...but after i took the needle out some really dark red blood started dripping out.....maybe i hit a vein on the way in??!!?...and also when there is leakage of blood does alot of the juice come out with it??.....i don't know.....maybe im just bein paranoid....but any info would be appreciated...thanks guys
    Last edited by J*U*icEd; 02-10-2003 at 03:41 PM.

  2. #2
    FedSki's Avatar
    FedSki is offline Creator of Cycle Planner
    Join Date
    Jan 2003
    Location
    UK
    Posts
    667
    yea, sounds like you hit a vein on the way in. don't worry - the gear is safe, buried deep in your muscle tissues.

  3. #3
    Polska's Avatar
    Polska is offline Anabolic Member
    Join Date
    Jun 2002
    Location
    Ontario, Canada
    Posts
    3,129
    Dark blood is just blood without the presence of O2 (blood becomes bright red with the presence of oxygen), so the colour should not worry you. You simply went through a vein while piercing the underlying tissue. And FedSki is correct; your juice is safe and sound.

  4. #4
    J*U*icEd's Avatar
    J*U*icEd is offline Anabolic Member
    Join Date
    Feb 2003
    Location
    LI, NY kidd!!
    Posts
    3,167
    aight thanks alot for the info....i really appreciate it....but i got another question....like last week i shot winny into my bi and the same thing happened but i got a black and blue....whats up wit that??....same thing??

  5. #5
    orto's Avatar
    orto is offline Junior Member
    Join Date
    Feb 2003
    Location
    Europe
    Posts
    75
    You probably hit bigger vein. Nothing to worry about.

  6. #6
    FedSki's Avatar
    FedSki is offline Creator of Cycle Planner
    Join Date
    Jan 2003
    Location
    UK
    Posts
    667
    Originally posted by pighater10
    aight thanks alot for the info....i really appreciate it....but i got another question....like last week i shot winny into my bi and the same thing happened but i got a black and blue....whats up wit that??....same thing??
    i posted in another thread that i injected my thigh last night. i hit a vein going in and when i removed the needle it bled dark blood for 3 minutes. anyway, when i got up this morning it's black and blue. i guess it's just a bit of blood that leaked into the skin and muscle tissue and is nothing to worry about.

  7. #7
    orto's Avatar
    orto is offline Junior Member
    Join Date
    Feb 2003
    Location
    Europe
    Posts
    75
    Put alcohol compress on and leave it till alcohol evaporate. 3 times/day. Thats what they do in hospitals.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •